MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 8; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 8; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 74022118
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/31/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient presented with infection in the right knee.An irrigation and debridement was performed and the anti-biotic spacer was exchanged.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see the attached file for the results of our investigation.(b)(4).

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 8
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6793621
Report Number1020279-2017-00628
Device Sequence Number16578325
Product Code JWH
UDI-Device Identifier00885556170069
UDI-Public00885556170069
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2022
Device Catalogue Number74022118
Device Lot Number12CM12255
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2017
Supplement Date Received by Manufacturer07/18/2017
Initial Report FDA Received Date08/15/2017
Supplement Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74024626/08KM09277; 74027271/12GM11779; UNKNOWN BASEPLATE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR